# SDR SWAA2021042967160

- Difficulty date: April 27, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 28,521 hours, 12,620 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARED ENTRY DOOR GIRTH BAR NEEDS ADJUSTMENT FLIGHT ATTENDANT REPORTS DIFFICULT TO ARM / ADJUSTED FWD ENTRY DOOR GIRT BAR PER SIP
